# SDR 99ZZZX4322

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290EC
- Make and model: Braero BAE125800A
- Aircraft serial: 258172
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: BAS2452502
- Condition: Failed
- Location: Lt Engine
- Part time: 4,930 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLAMP PN BAS-245-25-2 ITEM 65 OF IPC DRAWING NR 21-10-05-05 FAIELD AT ASSY JOINT CAUSING LP BLEED AIR LEAK AT SLEEVE ITEM 70 OF IPC DRAWING NR 21-10-05-05.  LP BLEED AIR LEAK CAUSED SLEEVE TO DETERIORATE TO POINT WHERE IT ALSO NEEDED TO BE REPLACED.
